Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.134
Source Normalized Impact per Paper (SNIP) 2015: 0.686
Impact per Publication (IPP) 2015: 0.296

Open Access
Online
ISSN
1898-9934
See all formats and pricing
In This Section
Volume 20, Issue 4 (Dec 2012)

Issues

Products in Categories without Uniqueness of cod and dom

Artur Korniłowicz
  • Institute of Informatics, University of Białystok, Sosnowa 64, 15-887 Białystok Poland
Published Online: 2013-02-02 | DOI: https://doi.org/10.2478/v10037-012-0036-7

Summary

The paper introduces Cartesian products in categories without uniqueness of cod and dom. It is proven that set-theoretical product is the product in the category Ens [7].

  • [1] Grzegorz Bancerek. König’s theorem. Formalized Mathematics, 1(3):589-593, 1990.

  • [2] Czesław Bylinski. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.

  • [3] Czesław Bylinski. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.

  • [4] Czesław Bylinski. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.

  • [5] Czesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.

  • [6] Beata Madras. Basic properties of objects and morphisms. Formalized Mathematics, 6(3):329-334, 1997.

  • [7] Zbigniew Semadeni and Antoni Wiweger. Wst¸ep do teorii kategorii i funktorów, volume 45 of Biblioteka Matematyczna. PWN, Warszawa, 1978.

  • [8] Andrzej Trybulec. Binary operations applied to functions. Formalized Mathematics, 1(2):329-334, 1990.

  • [9] Andrzej Trybulec. Many sorted sets. Formalized Mathematics, 4(1):15-22, 1993.

  • [10] Andrzej Trybulec. Categories without uniqueness of cod and dom. Formalized Mathematics, 5(2):259-267, 1996.

  • [11] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.

  • [12] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.

About the article

This work has been supported by the Polish Ministry of Science and Higher Education project “Managing a Large Repository of Computer-verified Mathematical Knowledge” (N N519 385136).


Published Online: 2013-02-02

Published in Print: 2012-12-01



Citation Information: Formalized Mathematics, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-012-0036-7. Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in